Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 38, NWS Northern Indiana

June 30, 2016

NWS Northern Indiana issued this small craft advisory at Jun 30, 2016, 10:59 AM EDT. It took effect at Jul 1, 2016, 5:00 AM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2016, 10:59 AM EDT (14:59 UTC)
In effect from
Jul 1, 2016, 5:00 AM EDT
Expired
Jul 2, 2016, 4:01 AM EDT
In force
23 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

286 
WHUS73 KIWX 301459
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 AM EDT THU JUN 30 2016

LMZ043-046-302300-
/O.NEW.KIWX.SC.Y.0038.160701T0900Z-160702T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1059 AM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO
8 AM EDT SATURDAY. 

* WINDS: WINDS WILL SHIFT TO THE NORTH-NORTHWWEST OVERNIGHT AND
  INCREASE TO 15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS ARE EXPECTED.
  WINDS WILL DIMINISH LATE FRIDAY NIGHT.

* WAVES: WAVE HEIGHTS WILL BUILD TO 3 TO 5 FEET TONIGHT...THEN
  INCREASE TO 4 TO 7 FEET FRIDAY. WAVES WILL SUBSIDE TO 2 TO 4
  FEET LATE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$



STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
914 
WHUS73 KIWX 302000
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT THU JUN 30 2016

LMZ043-046-010400-
/O.CON.KIWX.SC.Y.0038.160701T0900Z-160702T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
400 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO
8 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 8 AM
EDT SATURDAY.

* WINDS: WINDS WILL SHIFT TO THE NORTH-NORTHWWEST OVERNIGHT AND
  INCREASE TO 15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS ARE POSSIBLE.
  WINDS WILL DIMINISH LATE FRIDAY NIGHT.

* WAVES: WAVE HEIGHTS WILL BUILD TO 3 TO 5 FEET TONIGHT...THEN 
  INCREASE TO 4 TO 7 FEET FRIDAY. WAVES WILL SUBSIDE TO 2 TO 4 
  FEET LATE FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
872 
WHUS73 KIWX 010230
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 PM EDT THU JUN 30 2016

LMZ043-046-011030-
/O.CON.KIWX.SC.Y.0038.160701T0900Z-160702T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1030 PM EDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO
8 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 8 AM
EDT SATURDAY. 

* WINDS: SOUTHWEST AROUND 10 KNOTS SHIFTING NORTHWEST AND
  INCREASING TO 10 TO 20 KNOTS LATE TONIGHT WITH GUSTS TO 25 KNOTS
  TOWARD DAYBREAK. NORTH 15 TO 20 KNOTS FRIDAY WITH GUSTS TO 25
  KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT...THEN TO 4 TO 7
  FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
229 
WHUS73 KIWX 010807
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 AM EDT FRI JUL 1 2016

LMZ043-046-011615-
/O.CON.KIWX.SC.Y.0038.160701T0900Z-160702T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
407 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  TODAY...DIMINISHING TO 5 TO 15 KNOTS TONIGHT.

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 1 TO 3 FEET BY DAYBREAK
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
403 
WHUS73 KIWX 011445
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1045 AM EDT FRI JUL 1 2016

LMZ043-046-012245-
/O.CON.KIWX.SC.Y.0038.000000T0000Z-160702T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1045 AM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

* WINDS: NORTH 15 TO 25 KNOTS TODAY...DIMINISHING TO 5 TO 15
  KNOTS TONIGHT.

* WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 1 TO 3 FEET BY 
  DAYBREAK SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
865 
WHUS73 KIWX 011946
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 PM EDT FRI JUL 1 2016

LMZ043-046-020400-
/O.CON.KIWX.SC.Y.0038.000000T0000Z-160702T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 PM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

* WINDS: NORTH 10 TO 20 KNOTS THIS EVENING...DIMINISHING TO 5 TO
  15 KNOTS OVERNIGHT.

* WAVES: 3 TO 6 FEET THIS EVENING...SUBSIDING TO 1 TO 3 FEET BY
  DAYBREAK SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
944 
WHUS73 KIWX 020158
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
958 PM EDT FRI JUL 1 2016

LMZ043-046-021000-
/O.CON.KIWX.SC.Y.0038.000000T0000Z-160702T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
958 PM EDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

* WINDS: NORTH 10 TO 15 KNOTS THIS EVENING...DIMINISHING TO 5 TO
  10 KNOTS LATE.

* WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET BY DAYBREAK
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
683 
WHUS73 KIWX 020801
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EDT SAT JUL 2 2016

LMZ043-046-020915-
/O.CAN.KIWX.SC.Y.0038.000000T0000Z-160702T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
401 AM EDT SAT JUL 2 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 6:48 AM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 30, 6:48 AM EDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
648 AM EDT THU JUN 30 2016

.SYNOPSIS...
Issued at 335 AM EDT THU Jun 30 2016

High pressure will slide east of the area today but will still
provide for mostly sunny skies and comfortable temperatures for
the end of June. Highs today will be around 80. A cold front will
drop across the region tonight bringing the next chance of showers
and thunderstorms. Breezy and cooler conditions are then in store
for Friday behind the front. Highs are expected to range from
around 70 near the Lake Michigan shoreline, to the middle 70s
across Indiana and the upper 70s across most of northwest Ohio.

&&

.SHORT TERM...(Today and Tonight)
Issued at 334 AM EDT Thu Jun 30 2016

Weak short wave rotating through Great Lakes early this morning was
responsible for some sct-bkn mid and upper level clouds. This short
wave will quickly move east and should see a mostly sunny start to
the day as residual clouds likely clear the east around or shortly
after daybreak. Temps will be a few degrees warmer today with a
slight bump in thermal profiles as surface ridge drifts east. Highs
within a few degrees of 80 still look on target.

water vapor shows next short wave dropping out of Canada into the
western Upper Great Lakes region this morning. This wave will race
southeast and help drag a surface cold front through the region late
tonight. Overnight timing does not lend well to precipitation
chances with only modest moisture advection and weak forcing. Opted
to keep pcpn chances in the chance category with models still
showing mainly scattered pcpn development. Higher bump can be made
if/when pcpn shows itself later today upstream. Lows tonight will
generally be in the lower 60s with some upper 50s still possible
northeast.

&&

.LONG TERM...(Friday through Wednesday)
Issued at 334 AM EDT Thu Jun 30 2016

Aformentioned short wave and surface cold front will exit the far
southeast mid morning Friday. Still a lingering low chance pop in
the southeast given proximity to front and any lingering
moisture/pcpn. Conditions will dry out with clearing of any clouds
from west to east through the morning hours Friday as subsidence and
high pressure move in. Quiet and dry weather then expected through
first portion of holiday weekend. Comfortable temps in the mid to
upper 70s expected.

00z model suite seemed to hold steady with northward placement of
next return frontal boundary for Sunday into Monday. This leads to
low chance pops during this period with more refinement in details
coming in later updates. Some type of sfc wave expected to develop
along front Monday but models have very different ideas of when and
where it will form and how it will track. Thus maintained the low
chance pops for much of the new week with refinements expected in
later forecasts. Models do agree on a warming trend next week with
temps climbing back into mid and upper 80s while dew points also
climb into upper 60s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 638 AM EDT Thu Jun 30 2016

Some waa alto cu developing early this morning and a few high
based cu psbl during the day due to wk moisture advection and
diurnal heating. Cdfnt over mn/sd will drop se across nrn IN
between 07z-14z Fri. Nocturnal stabilization should lead to
just sct coverage of shra/ts along/ahead the front as it moves
through our area, so just have vcts in tafs overnight. Cigs
should lower to mvfr behind the cdfnt, and if sgfnt rainfall does
occur there could be some fog develop along the frontal trough
late tonight, but threat of lower vsbys not high enough to mention
in tafs attm.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Lashley
LONG TERM...Lashley
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 30, 5:46 AM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 AM EDT THU JUN 30 2016

INZ003-MIZ077-011000-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...
BUCHANAN...PAW PAW LAKE
546 AM EDT THU JUN 30 2016 /446 AM CDT THU JUN 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN
AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS SWIMMING CONDITIONS ARE POSSIBLE FRIDAY ALONG THE LAKE
MICHIGAN SHORE.

THERE ARE LOW CHANCES OF THUNDERSTORMS FROM SUNDAY THROUGH
WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE CHANCES FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-011000-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...
UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
546 AM EDT THU JUN 30 2016 /446 AM CDT THU JUN 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT INTO FRIDAY MORNING.
SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE ARE LOW CHANCES OF THUNDERSTORMS FROM SUNDAY THROUGH
WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE CHANCES FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-011000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
546 AM EDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS ARE EXPECTED TO BECOME NORTHWEST LATE TONIGHT AND INCREASE
TO BETWEEN 15 AND 25 KNOTS. WAVES WILL INCREASE TO BETWEEN 3 AND 5
FEET LATE. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED.

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT BUT THESE ARE NOT
EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LIKELY PERSIST ON FRIDAY.

THERE ARE LOW CHANCES OF THUNDERSTORMS FROM SUNDAY THROUGH
WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE CHANCES FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 10:55 AM EDTBeach Hazards StatementIWX45 hr

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.